# SDR SWAA2016101408766

- Difficulty date: September 30, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA WEB INTERCOSTAL CRACKED BETWEEN BS 328 TO BS 344, LBL 45.  R&R INTERCOSTAL PER SRM AND DWG.
